MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD C AND T SET FIXED LEADS GF; DISPOSABLE CODMAN CORD AND TUBING

INTEGRA LIFESCIENCES MANSFIELD C AND T SET FIXED LEADS GF; DISPOSABLE CODMAN CORD AND TUBING
Catalog Number 9190001GF
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that upon opening the product before surgery, a foreign matter (hair) was found in the package.The procedure was completed with a replacement product available.No adverse consequences to the patient and no surgical delay was observed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The bipolar cord and tubing (id 9190001gf) was returned for evaluation.Failure analysis - the returned unit was evaluated using a visual inspection.The complaint could not be verified through failure analysis.Root cause analysis - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.

Brand Name
C AND T SET FIXED LEADS GF
Common Device Name
DISPOSABLE CODMAN CORD AND TUBING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19091176
Report Number3014334038-2024-00071
Device Sequence Number20757851
Product Code GEI
UDI-Device Identifier10381780521730
UDI-Public10381780521730
Combination Product (Y/N)N
PMA/510(K) Number
K163106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9190001GF
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown